# SDR ASAA2016030315742

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,298 hours, 3,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141898
- Condition: Failed
- Location: Ram Air
- Part time: 6,917 hours, 2,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, PUSHED RECALL AND LT PACK LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURES AND LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED TEMPERATURE CONTROLLER BITE TEST ON LT PACK REF AMM 21-61-00-700-806-002.  FOUND SRADA INLET LIGHT ILLUMINATE ON PREV FLIGHT.  R & R RAM AIR INLET ACTUATOR REF AMM 21-51-21. OPS CHECK GOOD.
